# SDR 20001107SH020

- Difficulty date: August 9, 2000
- Submitted: November 7, 2000
- Operation: General aviation
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- System (JASC): 3160 · Central Display
- Part: Battery
- Part number: 764B04
- Condition: Faulty
- Location: Display
- Part time: 10 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BMS FAULTS 2 AND 4 TRIGGERED REGULARLY.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.   (X)
